# SDR ABXA010045

- Difficulty date: February 9, 2001
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 66,098 hours, 61,710 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 9911840166
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FUSELAGE STATION 1087, LONGERON 2R WAS CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE SHEAR TIE IAW DC-9 SRM 51-30.
